Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 59, NWS Milwaukee, WI

July 5, 2014

NWS Milwaukee, WI issued this small craft advisory at Jul 5, 2014, 3:20 PM CDT. It took effect at Jul 6, 2014, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2014, 3:20 PM CDT (20:20 UTC)
In effect from
Jul 6, 2014, 1:00 PM CDT
Expired
Jul 6, 2014, 9:21 PM CDT
In force
8 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WHUS73 KMKX 052020
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT SAT JUL 5 2014

...GUSTY SOUTH WINDS DEVELOP FOR SUNDAY...

.AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA
SUNDAY AND SUNDAY EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE
EXPECTED TO DEVELOP. THE WINDS WILL EASE A BIT LATER SUNDAY
EVENING AS THE FRONT PASSES AND WINDS SHIFT MORE TO A WESTERLY
DIRECTION. 

LMZ643>646-060430-
/O.NEW.KMKX.SC.Y.0059.140706T1800Z-140707T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM CDT
SUNDAY. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS.

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
768 
WHUS73 KMKX 060216
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT SAT JUL 5 2014

...GUSTY SOUTH WINDS DEVELOP FOR SUNDAY...

.AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA
SUNDAY AND SUNDAY EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE
EXPECTED TO DEVELOP. THE WINDS WILL EASE A BIT LATER SUNDAY
EVENING AS THE FRONT PASSES AND WINDS SHIFT MORE TO A WESTERLY
DIRECTION.

LMZ643>646-061030-
/O.CON.KMKX.SC.Y.0059.140706T1800Z-140707T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 PM CDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT
SUNDAY. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS.

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
801 
WHUS73 KMKX 060853
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CDT SUN JUL 6 2014

...GUSTY SOUTH TO SOUTHWEST WINDS DEVELOPING TODAY...

.AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA
TODAY AND THIS EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE
EXPECTED TO DEVELOP. THE WINDS WILL EASE A BIT LATER SUNDAY
EVENING...AS THE FRONT PASSES AND WINDS SHIFT MORE TO A WESTERLY
DIRECTION.

LMZ643>646-061700-
/O.CON.KMKX.SC.Y.0059.140706T1800Z-140707T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
353 AM CDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 10 PM CDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHWEST INCREASING TO 15 TO 25 KNOTS.

* WAVES: 1 TO 3 FEET...BUILDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
515 
WHUS73 KMKX 061434
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT SUN JUL 6 2014

...GUSTY SOUTH TO SOUTHWEST WINDS TODAY...

.AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA
TODAY AND THIS EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE
EXPECTED TO DEVELOP. THE WINDS WILL EASE A BIT LATER THIS 
EVENING...AS THE FRONT PASSES AND WINDS SHIFT MORE TO A WESTERLY
DIRECTION.

LMZ643>646-062245-
/O.CON.KMKX.SC.Y.0059.140706T1800Z-140707T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 AM CDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 10 PM CDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHWEST INCREASING TO 15 TO 25 KNOTS.

* WAVES: 1 TO 3 FEET. SLIGHTLY HIGHER FROM PORT WASHINGTON NORTH
  TO SHEBOYGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
496 
WHUS73 KMKX 062005
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT SUN JUL 6 2014

...GUSTY SOUTH TO SOUTHWEST WINDS INTO THIS EVENING...

.AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT APPROACH THE AREA
THIS EVENING...GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED. THE
WINDS WILL EASE A BIT LATER THIS EVENING...AS THE FRONT PASSES AND
WINDS SHIFT MORE TO A WESTERLY DIRECTION.

LMZ643>646-070300-
/O.CON.KMKX.SC.Y.0059.000000T0000Z-140707T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 PM CDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS SHIFTING WEST LATER
  THIS EVENING AND GRADUALLY DIMINISHING.

* WAVES: 1 TO 3 FEET. SLIGHTLY HIGHER FROM PORT WASHINGTON NORTH 
  TO SHEBOYGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
762 
WHUS73 KMKX 070221
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT SUN JUL 6 2014


LMZ643>646-070330-
/O.CAN.KMKX.SC.Y.0059.000000T0000Z-140707T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 PM CDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 


$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 11:15 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jul 5, 11:15 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT SAT JUL 5 2014

.AVIATION/18Z TAFS/...HIGH PRESSURE IS ANCHORED ACROSS THE OHIO
VALLEY WITH A LOW PRESSURE TROUGH IN THE NORTHERN PLAINS.
SOUTHERLY FLOW BRINGING WARMER AND MORE HUMID AIR INTO THE AREA.
MAIN THUNDERSTORM COMPLEX MISSING SRN WI TO THE SOUTHWEST AND
SOUTH TODAY SO NOT EXPECTING PRECIP FOR THE TAF SITES. MID AND
HIGH LEVEL DEBRIS CLOUDINESS ON THE NORTHERN FRINGE OF THIS
COMPLEX WILL AFFECT SRN WI THIS AFTERNOON WITH SOME DECREASE AND
THINNING EXPECTED. BEST CHANCE FOR ORGANIZED PRECIP WILL COME
SUNDAY AFTERNOON/EVENING AS A COLD FRONT AND SHORTWAVE ENERGY
ARRIVE FROM THE NORTHWEST AND INTERACT WITH THE WARM/UNSTABLE
ENVIRONMENT TO PRODUCE SCT-NMRS TSRA.

PC

&&

.PREV DISCUSSION... /ISSUED 901 AM CDT SAT JUL 5 2014/

UPDATE...UPDATED GRIDS TO REDUCE POPS AND ELIMINATE ALL TOGETHER
FROM THE EAST. COMPLEX MOVING SE AWAY FROM SRN WI WITH PLENTY OF
DEBRIS CLOUDS AROUND. LOWERED TEMPS A BIT TOO.

PC

PREV DISCUSSION... /ISSUED 346 AM CDT SAT JUL 5 2014/

TODAY AND TONIGHT - CONFIDENCE...MEDIUM.

UPSTREAM -SHRA OVER NORTHEAST IA/SOUTHEAST MN CONTINUE TO WEAKEN AS
THEY PROGRESS INTO MORE STABLE AIR.  HENCE WILL CONTINUE DRY
CONDITIONS OVER WRN CWA EARLY THIS MRNG.  HOWEVER SHORT TERM
GUIDANCE IN GENERAL AGREEMENT ON INCREASING LOW TO MID-LEVEL RH
TODAY AS LOW LEVEL SOUTH WINDS INCREASE BEHIND DEPARTING HIGH
PRESSURE RIDGE.  IMPRESSIVE 850-700MB LAYER THETA-E ADVECTION
SPREADS ACROSS SOUTHERN WI TODAY.

WITH INCREASING MOISTURE AND RESIDUAL WEAK SHORT WAVE MOVING ACROSS
SRN WI THIS MRNG...A FEW -SHRA MAY REDEVELOP OVER WRN CWA LATER THIS
MRNG.  OTRW...BETTER CHANCE FOR CONVECTION WILL BE LATER THIS
AFTERNOON INTO TONIGHT AS 25 TO 30 KT LOW LEVEL JET PIVOTS EWD
ACROSS SRN WI.  NAM AND ECMWF PIVOT NOSE OF LLJ RIGHT ACROSS SRN WI.
HOWEVER COMPLICATIONS ADDED FROM MESOSCALE CONVECTIVE VORTEX THAT
WILL HAVE BEEN GENERATED FROM ONGOING ERN NE CONVECTION.  ECMWF
CARRIES THIS FEATURE E-SE ACROSS NRN IL...WHICH WOULD HAVE AN
INFLUENCE ON SRN WI LATER TODAY.  NAM AND GFS FARTHER SOUTH WITH
THIS FEATURE.  FOR NOW WILL GO HIGH CHANCE POPS IN SOUTH LATER THIS
AFTN INTO THE EVENING AND THEN START TO TRIM BACK LATER TONIGHT.  A
FEW OF THESE T-STORMS COULD TAKE ON A WEAK ROTATION AND PRODUCE
SMALL HAIL AS LAYER BULK SHEAR WILL BE INCREASING TO AROUND 25 KNOTS
AND ELEVATED CAPE INCREASES ABOVE 500 J/KG.

SUNDAY AND MONDAY...FORECAST CONFIDENCE...MEDIUM

COULD SEE A FEW SHOWERS/STORMS LINGERING EARLY SUNDAY MORNING...WITH
THE CONSENSUS OF MODELS SUGGESTING DRY WEATHER THEN FROM MID-
MORNING INTO THE AFTERNOON. RAMPED POPS UP FROM LATE AFTERNOON
INTO EARLY EVENING AS A SHORTWAVE AND SFC COLD FRONT APPROACH.
MODELS SHOWING MLCAPE VALUES AROUND 2000-3000 J/KG FOR THE
AFTERNOON/EVENING HOURS...0-6 KM BULK SHEAR OF 30-35 KNOTS...AND
PRECIPITABLE WATER VALUES OF ABOUT 1.75 INCHES. WITH DECENT FRONT
TIMING EXPECTED...STILL SEEMS LIKE SOME SEVERE STORMS POSSIBLE.
NEW SPC DAY 2 CONVECTIVE OUTLOOK KEEPS THE SLIGHT RISK FOR SEVERE
STORMS ACROSS THE FORECAST AREA.

STORMS SHOULD WIND DOWN BY LATE SUNDAY EVENING...WITH ANOTHER
ROUND OF STORMS EXPECTED FROM LATE MONDAY AFTERNOON INTO THE
NIGHT. LOOKS LIKE A BIT LESS OF A SEVERE CHANCE MONDAY DUE THE
LATER TIMING AND LESS INSTABILITY...THOUGH 0-6 KM BULK SHEAR OF
40-50 KNOTS WILL PROBABLY KEEP THINGS INTERESTING.

TEMPS SUNDAY AND MONDAY ARE EXPECTED TO BE ON THE WARM SIDE...WITH
925 MB TEMPS GENERALLY IN THE 22-24C RANGE. SHOULD SEE SOME SUN
EACH DAY...WENT MID 80S MOST PLACES.

TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

A COUPLE OF WEAK WAVES MAY BRING SOME SHOWERS AND STORMS TUESDAY
AND WEDNESDAY. THERE WILL BE MUCH LESS MOISTURE TO WORK WITH...AS
PRECIPITABLE WATER VALUES WILL BE AROUND AN INCH. STILL LOOKS LIKE
ENOUGH INSTABILITY AND MOISTURE FOR SOME CHANCE POPS THOUGH.

THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM

INCREASING WARM ADVECTION FROM THE SOUTHWEST MAY KICK OF A FEW
SHOWERS/STORMS IN THE WEST FRIDAY AFTERNOON...BUT OTHERWISE IT
LOOKS LIKE A DRY END TO THE WORK WEEK. SHOULD SEE HIGH TEMPS
RIGHT AROUND NORMAL.

AVIATION/12Z TAFS/...

MOST OF THE PERIOD WILL BE VFR...HOWEVER THERE WILL BE A CHANCE FOR
CONVECTION AND BRIEFLY LOWER CIGS AND VSBYS LATER THIS AFTERNOON AND
TONIGHT.  OTRW...CIGS WILL BE LOWERING TO LOWER VFR LEVELS TONIGHT.

MARINE...

A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
AND SFC CDFNT WILL RESULT IN STRONGER SOUTH WINDS THROUGH THE
WEEKEND. THIS GRADIENT WILL PREVENT THE LAKE BREEZE FROM MAKING MUCH
PROGRESS INLAND TODAY AS WINDS WILL REMAIN MOSTLY SLY.  DEPENDING ON
CLOUD COVER ON SUNDAY...GUSTS MAY REACH SMALL CRAFT ADVISORY LEVELS.
SFC CDFNT WL PASS THROUGH SUN NGT WITH ASSOCIATED CONVECTION.

BEACHES...

SOUTH WINDS WILL INCREASE TO 10 TO 15 KNOTS AT LAKE MICHIGAN BEACHES
FROM PORT WASHINGTON SOUTH TO KENOSHA TODAY. THE SOUTH WINDS AND
LAKESHORE ORIENTATION WILL RESULT IN SLIGHTLY STRONGER WINDS AND
RESULTANT HIGHER WAVES NORTH OF PORT WASHINGTON TO SHEBOYGAN
/LMZ643/ LATER TODAY.  THESE CONDITIONS WILL RESULT IN A MODERATE
SWIM RISK AT KOHLER ANDRAE STATE PARK THIS AFTN.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Jul 5, 8:50 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 AM CDT SAT JUL 5 2014

WIZ046-047-051-052-056>060-062>072-060915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
850 AM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS WARM...MOIST AIR
RETURNS TO SOUTHERN WISCONSIN CAUSING UNSTABLE CONDITIONS AS WEAK
LOW PRESSURE PASSES THROUGH.

THERE IS A MODERATE SWIM RISK IN SHEBOYGAN COUNTY THIS AFTERNOON
AND EVENING. LARGE WAVES AND STRONG CURRENTS ARE LIKELY AT
SUSCEPTIBLE BEACHES ALONG LAKE MICHIGAN IN SHEBOYGAN COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY AFTERNOON WITH
THUNDERSTORMS LIKELY SUNDAY NIGHT. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS DURING THIS PERIOD AS A WEAK COLD FRONT MOVES
INTO HUMID AND UNSTABLE AIR OVER SOUTHERN WISCONSIN. LARGE HAIL
AND DAMAGING WINDS WILL BE THE SEVERE WEATHER HAZARDS.

ANOTHER COLD FRONT WILL BRING CHANCES FOR THUNDERSTORMS MONDAY
NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING.

LMZ643>646-060915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
850 AM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS WARM...MOIST AIR
RETURNS TO THE WESTERN GREAT LAKES CAUSING UNSTABLE CONDITIONS
AS WEAK LOW PRESSURE PASSES THROUGH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY AFTERNOON WITH
THUNDERSTORMS LIKELY SUNDAY NIGHT. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS DURING THIS PERIOD AS A WEAK COLD FRONT MOVES
INTO HUMID AND UNSTABLE AIR OVER THE REGION. LARGE HAIL AND
DAMAGING WINDS WILL BE THE SEVERE WEATHER HAZARDS.

SOUTH TO SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS
ON SUNDAY.

ANOTHER COLD FRONT WILL BRING CHANCES FOR THUNDERSTORMS MONDAY
NIGHT INTO TUESDAY.

COLLAR
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.